# SDR DXTA2019111503079

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 5,023 hours, 3,918 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 13006706
- Part serial: 00302
- Condition: Defective
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TEMP CONTROL BOTH MODES INOP - AT FL410 DUCT 1 OVERTEMP CAS ILLUMINATED. FOLLOWED THE QRH PROCEDURE. IT DID NOT EXTINGUISH. WE WERE AT THE QRH STEP TO TURN BLEED 1 SWITCH OFF WHEN DUCT 2 OVERTEMP CAS ILLUMINATED. WE CHANGED GEARS AND BEGAN THE DUAL DUCT OVERTEMPRATURE QRH. THE QRH PROCEDURE WAS FOLLOWED TO THE END. WE DIVERTED TO IAD AND LANDED.// SIGNOFF// 
IREMOVED AND REPLACED TEMPERATURE CONTROLLER, OPS CHECKS GOOD .. WORK DONE IAW EMB-1505 AMM 21-61-01. REMOVED AND REPLACED RAM AIR VALVE ASSEMBLY, OPS CHECKS GOOD REF IEMB505 AMM 21-23-03. REPLACED GROUND COOLING FAN JAW EMB505 MM CH 21-23-05.DURING OPSTHECK FAN DID NOT OPERATE.C/W FIM TASK 21-23-00-810-802-A. AND FOUND NO POWER OR GND ON CONNECTOR P0959. VERIFIED POWER AT CB 0345 ON RPDU AND HAD 28V. CYCLED CB AND !RECONNECTED CONNECTOR P0959 AND CONNECTOR P149L AND PERFORMED OPERATLON CHECK AGAIN OPS CHECKS GOOD.
